# SDR CNMA20110034

- Difficulty date: August 8, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 74,938 hours, 12,496 cycles
- Engine: Ge CF650C2
- Engine time: 72,591 hours, 21,249 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 455360
- Condition: Failed
- Location: Nr 1
- Part time: 72,591 hours, 21,249 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

2000 FT FROM LEVEL OFF NR1 ENGINE SHUTDOWN, EGT RED FLAG WITH NO N1 OR N2.  PREFORMED QRH PROCEEDURE.  METAL IN TAILPIPE & EXCESSIVE DAMAGE TO LPT.  R & R NR1 ENG IAW WC 10UN-101.  ACHIEVED ENG PARAMETERS IAW MM 71-00.
